ePharmacy logo
 
$0.00
Buying Prescriptions Online at the Chemist Warehouse
Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack
  Product ID: 31052

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack

Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack

Product ID: 31052
$17.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Nurofen
Nurofen

Nurofen 200mg Tablets reduce inflammation and relieve pain for up to 8 hours.*

Body pain? Leave the pain to us.

For the temporary relief of pain and/or inflammation associated with:

  • - Headache.
  • - Migraine headache.
  • - Tension headache.
  • - Back pain.
  • - Muscular pain.
  • - Cold & flu symptoms.
  • - Period pain.
  • - Dental pain.
  • - Sinus pain.
  • - Arthritic pain.
  • - Reduces fever.

*2 x 200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999 Malmstrom et al, 2004 Mehlisch et al, 2010 (Sponsored by RB).

Key features

Nurofen

Helps to reduce inflammation

Nurofen

Effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, pain associated with cold & flu symptoms

Nurofen

Up to 8 hours relief of pain.*

*2 x 200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999 Malmstrom et al, 2004 Mehlisch et al, 2010 (RB Sponsored).

Nurofen

Osteoarthritis is associated with several factors, including inflammation and can cause pain on movement.

Nurofen

Nurofen relieves pain and inflammation associated with osteoarthritis

Nurofen

Suitable for the relief of headaches, migraine headaches and tension headaches

Nurofen

Nurofen tablets and caplets have a sugar coating

Nurofen

Can be taken on an empty stomach

Nurofen

General Information

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.

Nurofen Tablets 96s helps to reduce inflammation and provide relief from pain for up to 8 hours* based on a 2 tablet dose.

Effective relief from pain 

Contains: Ibuprofen 200mg

Contains no gluten, wheat or lactose

Contains no preservatives

Suitable For: Adults and children from 7 years. For the temporary relief of pain and/or inflammation.

Product Claims: Provides up to 8 hours of relief from pain

Boxed Contents: 96 Tablets

Size: 96 Tablets

Shelf Life in Days: 1095

KEY FEATURES

• Nurofen provides effective relief of pain and inflammation
• Nurofen provides up to 8 hours* relief
• Contains: Ibuprofen 200mg
• Contains no gluten, wheat or lactose
• Contains no preservatives

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines, • during the last 3 months of pregnancy

CAUTION

Unless a doctor has told you to, do not use: • for more than 3 days at a time • if you have asthma • if you are taking
other medicines containing ibuprofen, aspirin or other anti-inflammatory
medicines • if you are trying to become pregnant or during the first6
months of pregnancy • in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are taking medication regularly • if you are aged 65 years or over. Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction

IMPORTANT INFORMATION

Pharmacy Medicine.
Do not use if foil seal under the lid is broken or missing on first opening.

Ingredients

Acacia
butan-1-ol
carmellose sodium
colloidal anhydrous silica
croscarmellose sodium
ethanol absolute
ethanol
industrial methylated spirit
iron oxide black
isopropyl alcohol
macrogol 6000
propylene glycol
purified talc
purified water
Shellac
sodium citrate dihydrate
sodium lauryl sulfate
stearic acid
strong ammonia solution
sucrose
sulfuric acid
titanium dioxide

Active Ingredients: ibuprofen 200 mg

Contains: Contains sugars

Directions

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

USAGE ADVICE

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

STORAGE INSTRUCTIONS

Store below 25 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 25 degrees Celsius

Rated 5 out of 5 by from Good Brought this as the generic was sold out but its still a competitive price always works well
Date published: 2022-12-06
Rated 5 out of 5 by from Cost Value for your money
Date published: 2022-10-13
Rated 5 out of 5 by from Neurofen Zavance - 96 pack. Great price...fast delivery.
Date published: 2022-07-31
Rated 5 out of 5 by from Great pain relief Great for back pain and strong headaches
Date published: 2022-06-13
Rated 5 out of 5 by from Nurofen Ibuprofen Pain Relief Tablets Great Anti-Inflammatory and Pain tablet
Date published: 2022-06-03
Rated 5 out of 5 by from Never run out when you suffer from chronic pain! Great way to never run out when you suffer from chronic pain!
Date published: 2022-05-20
Rated 5 out of 5 by from Nurofen Ibuprofen Works great for me...
Date published: 2022-04-20
Rated 5 out of 5 by from Great for safety with kids in convenient bottle! Comes in a bottle! Has a child lock and is awesome if you have kids! I only buy this now because i know if my kids get their hands on it they wont be able to pop the pills throigh the leaflet they usually can do HIGHLY recommend
Date published: 2022-04-12
Rated 5 out of 5 by from Nurofen painkiller tablets Good price for what I wanted. Value for money.
Date published: 2022-03-19
Rated 5 out of 5 by from Great size Great to be able to buy in bulk lot for large family.
Date published: 2022-03-12
Rated 5 out of 5 by from Reliable and safe, you know what you are getting As expected, trusted brand
Date published: 2022-02-21
Rated 5 out of 5 by from For pain Great size for swolling
Date published: 2022-02-19
Rated 5 out of 5 by from Great Product Great and fast acting, good value for money
Date published: 2022-02-10
Rated 5 out of 5 by from Muscle & Anti Inflammatory Pain Relief Does help with anti inflammatory pain
Date published: 2022-01-27
Rated 5 out of 5 by from Perfect for restocking the supplies Love the convenience of bulk buy and well priced!
Date published: 2022-01-01
Rated 5 out of 5 by from Great value for money and comes in a bottle Good price , easy to order and quick delivery
Date published: 2021-12-12
Rated 5 out of 5 by from Value pack Good value for money.
Date published: 2021-11-05
Rated 5 out of 5 by from Nurofen Tablets Great for that bad headache and comes in container that’s fits in your bag
Date published: 2021-10-01
Rated 5 out of 5 by from My second go to product for pain. Great for my lower back pain and migraines
Date published: 2021-09-02
Rated 5 out of 5 by from Value pack Value for money, good pack size
Date published: 2021-06-17
Rated 5 out of 5 by from no pain, you know it top notch no pain. The packaging is nice when you get to understand that you can grab a sheet of these and pack here and there and put where you need them.
Date published: 2021-05-18
Rated 5 out of 5 by from Great Great value fast effective pain relief
Date published: 2021-05-03
Rated 5 out of 5 by from Nuofen tablets Nurofen are the only pain tablets I can take, they help me as they are an anti inflammatory
Date published: 2021-04-30
Rated 5 out of 5 by from Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pac Great price for size of bottle, good product to use.
Date published: 2021-04-12
Rated 5 out of 5 by from Best move yet Love how they are in bottles
Date published: 2021-03-31
Rated 5 out of 5 by from Pain Tablets Helpful for relieving pain
Date published: 2021-03-29
Rated 5 out of 5 by from Nurofen Ubuprofen A really great product for effective pain relief. Love the capped bottle rather then the blister packs as is handy to use and store in the medicine cabinet or in my handbag as the container does not crush or the blister packs open and the tablets float around amongst items in the bag.
Date published: 2021-03-21
Rated 5 out of 5 by from Great service Great packaging, good product, would recommend it to anyone, and arrived on time
Date published: 2020-08-12
Rated 5 out of 5 by from they are better then the panadol osteo bought it for my osteo
Date published: 2020-07-14
Rated 5 out of 5 by from Gets the job done! Great for pain relief
Date published: 2020-06-09
  • y_2024, m_5, d_28, h_3
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_2, bvpage2n
  • co_hasreviews, tv_215, tr_101
  • loc_en_AU, sid_31052, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
Customers Who Bought This Product Also Bought...